MathSciNet Relay Station
MathSciNet bibliographic data
MR2110438 35J60 (35B25 35B35 35J25 47J30 58E05)
Dancer, E. N. Stable and finite Morse index solutions on $\bold R\sp n$ or on bounded domains with small diffusion. Trans. Amer. Math. Soc. 357 (2005), no. 3, 1225–1243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement